# SDR REXA97009

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Syst
- Condition: Smoking
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAW AND SMELLED SMOKE COMING FROM UNDERNEATH FIRST OFFICER'S SKIRT PANEL.  GROUND RAN ELECTRICAL SYSTEM ON GPU.  COULD NOT DUPLICATE.  AIRCRAFT TEST FLOWN, ALL SYSTEMS FUNCTIONED NORMAL.  COULD NOT DUPLICATE INFLIGHT PER A AND P NR 2213143.  (X)
